Dapsone-Induced Systemic Drug Reaction in a Patient With Immunoglobulin A Vasculitis.
Аннотация
Dapsone is widely used for inflammatory dermatoses and vasculitides but may cause severe systemic hypersensitivity reactions. Diagnosis can be challenging when clinical features overlap with underlying inflammatory disease and when eosinophilia is absent. We report a case of a young man with biopsy-confirmed immunoglobulin A vasculitis (Henoch-Schönlein purpura) who developed facial and neck edema, a diffuse morbilliform eruption, and hepatocellular liver injury approximately four weeks after initiation and dose escalation of dapsone. Laboratory evaluation demonstrated elevated aminotransferases with normal creatinine and absent eosinophilia, along with anemia and reticulocytosis suggestive of concurrent dapsone-related hematologic toxicity. The patient was receiving ongoing cyclosporine and had recent high-dose corticosteroid exposure at the time of presentation. Dapsone was discontinued and systemic corticosteroids were administered with rapid clinical improvement. This case highlights diagnostic pitfalls in recognizing severe drug reactions in immunosuppressed patients and emphasizes the importance of integrating medication timelines, organ involvement, and immunosuppression status when evaluating suspected drug reactions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.